# SDR AWXA9800017

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MID CABIN EMERGENCY LIGHT BATTERY PACK WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY PACK, OPS GOOD.
